The Preprint Series of the School of Mathematics

This preprint series contains preprints (PS/PDF files) whose authors or coauthors are members of the School of Mathematics of the Faculty of Mathematics and Physics, Charles University, Prague. Code numbers of the preprints are assigned by the respective Departments of the School of Mathematics. In order to add a new preprint to the series, please contact administrators of the preprint pages of the respective Departments. The authors are responsible for all copyrights connected to their preprints. Copies of the documents presented in this series, by electronic or mechanical means including information storage and retrieval systems, may only be employed for personal use. It is the author's responsibility to replace the PS file by an exact bibliographical reference as soon as the preprint is published. The administration of the School of Mathematics accepts no liability in this respect.
1:Angela Alberico, Andrea Cianchi, Luboš Pick and Lenka Slaviková: Sharp Sobolev type embeddings on the entire Euclidean space To appear Comm. Pure Appl. Anal. MATH-kma-2018/550
462kB, 24 Pages
2:Jakub Rondoš and Jiří Spurný: Isomorphisms of spaces of affine continuous complex functions Submitted  MATH-kma-2018/551
394kB, 19 Pages
3:Daniel Campbell, Stanislav Hencl, Aapo Kauranen and Emanuela Radici: Strict limits of planar BV homeomorphisms Published Nonlinear Anal. 177 (2018), 209-237 MATH-kma-2018/552
684kB, 32 Pages
4:Jakub Rondoš and Jiří Spurný: Small-bound isomorphisms of function spaces Submitted  MATH-kma-2018/553
394kB, 15 Pages
5:Luděk Zajíček: A remark on functions continuous on all lines Submitted  MATH-kma-2018/554
171kB, 7 Pages

 Next >>